Trapezoidal Type Inequalities for n-time Differentiable Functions

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S and Sofo, Anthony (2008) Trapezoidal Type Inequalities for n-time Differentiable Functions. Journal of Applied Mathematics and Computing, 28 (1-2). pp. 367-379. ISSN 1598-5865

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1007/s12190-008-0111-y
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Keywords ResPubID15161. trapezoidal inequalities, integral inequalities, Ostrowski's inequality
Citations in Scopus 1 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login